# SDR C2XA05SD029

- Difficulty date: November 4, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 9,738 hours, 8,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDF - LT OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LT OVERWING EMERGENCY LIGHT IAW EMB 135 AMM 33-50-10.
